Announcement

Collapse
No announcement yet.

BC side effects...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • BC side effects...

    i just started on the pill and have been way more emotional than usual- which is bad! i was wondering if this could be linked to the BC? or if im just going crazy?

  • #2
    No question, Kim, the pill can do that. Give yourself a month or so to "level off" and then see how you feel. If you are still emotional talk to your doctor and maybe try a different dosage.

    Comment


    • #3
      It is funny how hormones work. Once upon a time after a baby I took them to even my moods out and they worked. Linda is right, hang on a bit, pamper yourself extra, practice relaxation and see if the next cycle shows some improvement. Be good to yourself.

      Mary

      ...and she lived happily ever after...
      1FineSpineRN

      Comment


      • #4
        You may want to try a different pill if after your next cycle there isn't improvement. talk to your ob/gyn about it.
        Get involved in politics as if your life depended on it, because it does. -- Justin Dart

        I shall not tolerate ignorance or hate speech on this site.

        Comment

        Working...
        X